|[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]|
|You are not logged in|
|Hi elms, welcome to the forum. You've found a great place to gain understanding, compassion and just having someone to know how life can become. With things happening so fast for you and your mom I can't help wondering if Her medication needs adjusting. Sometimes too much or some kinds of medicine can cause side-effects that you describe as Her behavior now. This would fit as what you say are "episodes" and last 2 to 3 hours and sometimes longer to calm down. Sounds like the general amount of time some medications peak in our systems. I'd run it by Her Neurologist just to make sure. Other here will have more suggestions and thoughts to help you, again welcome to the forum. Take care, best of luck and hang in there.|
|If she is in last stages, doesn't she qualify for hospice? Hospice service has been commended in many posts on this site.|
I agree with LO on the meds issue|
We lost a few good years with fast progression because of Requip....I even know some who have had the same issue with sinemet they are taking too high a dose and have sorts of issues.......
Call the doc first and try a meds adjustment if not then like suggested...try hospice.....
But really check with the meds first...ALL the meds...if she has other issues besides PD there could be a contradiction of meds....not all meds are PD friendly and sometimes things need adjusted...
Just a for instance...
My guy for the last year has been on the following:
amaryl (high sugar)
metformin (high sugar)
All these meds....all at the same time
withdrew from requip and is now on the following
SinemetIR 25/100 2pills 4x day
Aricept (awaiting decision on that)
Potassium, magnesium and Bcomplex are waiting for blood work on the 20th
15 meds.....reduced to basically 2 plus vitamins and minerals....
Those that have known me, know I don't believe in stages but he wasn't bedridden..but...if I went by stages he was in 4...and now is back to maybe 2.....
Again check about the drugs...we have had so many issues because of one drug that was overprescribed....